Re: A single benzo dose years after withdrawal
« Reply #67 on: December 29, 2019, 09:59:31 pm »
Wow. I don’t think I’ve ever witnessed a more grossly inappropriate, compassionless, or shocking display on this forum in the 7+ years I’ve been here (and I’m referring to your recent posts, […], and now yours […], not […]’s). I can find nothing in this thread that suggests scaremongering or advice not to take certain classes of drugs at all (quite the opposite in fact), and certainly did not observe anything different than what occurs on this board on a daily basis, especially involving discussions about psychiatric medications.
To […]: I understand that you’re in charge here, and thus have the ability to silence anyone who you’ve deemed “dangerous” or “lying,” without the need for additional evidence or clarification or even a chance to defend oneself at all. You’ve made it clear that the truth (of what certain members did or did not experience, of whether certain antibiotics do or do not affect GABA receptors or cause setbacks, of the absolute medical necessity of certain drugs, etc) is not what is actually important here, and instead “safety” and “scaremongering” are your main concerns. And that much is fine. But the idea that you, […], are the sole arbiter of what constitutes “safety” and “scaremongering” and even “truth,” with the power to threaten and silence anyone who disagrees with you, at will, with no counterbalance from anyone else in this community, is something that I personally find deeply disturbing and ultimately unacceptable. You only see scaremongering and deception in […]’s posts; I see it in your own.
The irony is that in your attempts to keep this a “safe space” for some members, you’ve created the opposite for others. This is no longer a place where truth matters or where different opinions and experiences can be held.
There is hope, this will be deleted but give yourself a chance, this is goodbye
« on: July 28, 2019, 10:30:21 pm »
This will probably be deleted, this is my goodbye to BB, this group was indeed helpful when I was in wd, it was hell yes, but my wd did NOT started because of benzos but due to anaphylaxis from Salbutamol. I was off all meds for almost 13 months, I reinstated Valium (10 mgs) amd started on Zoloft (75 mgs) last April 5th and it has been a life saver. I am 90-95% healed. Since I was a kid I had OCD and intrusive thoughts (hram/suicidal) I had no idea it was an actual ILLNESS… when my daughter was 5 months old BEFORE VALIUM I had this “urges” of throwing her down the stairs (she’s 20 yo now and the love of my life, I did NOT wanted to kill her, it was my mental demons) that’s when I started using (and abusing) Valium (up to 200 mgs a day for 19 years) yet it saved my life, those thoughts stopped and I was able to raise her and have a normal life. Even so, OCD has always been a part of me, last March and May 2016 I had two anaphylaxis due to Salbutamol and almost died, I had horrible PTSD and stopped all meds and started tapering Valium, it was a nightmare but now looking back I’m not sure how much of it was real wd and how much it was PTSD… had horrible sxs (mental and physical) … all physical sxs went away and after almost 13 months off I was housebound again due to my harm/suicide thoughts, it was NOT wd, I had them before benzos, those thoughts are the reason I started on Valium. I was desperate and took Zoloft and reinstated Valium, I can truly say that my life changed… contrary to what most ppl say, my life on benzos is way better, some on the fb groups even say “that mental illness is a lie”!!! WTF?? NO!! it’s like there is a new mafia against Benzos where ppl rather commit suicide than admit they need a med… I really wonder how many of the ppl who committed suicide would be alive today if they had reinstated. I’m not saying that valium or any other benzo or SSRI is a “magic pill” and no, should not be taken for sleep or for pain, but brain chemical imbalance is real… if all of you guys who want to create awareness about wd also create awareness about MENTAL ILLNESSES… I’m not pro or against Benzos, I’M PRO MY OWN MENTAL AND PHYSICAL HEALTH, and if I need a pill to feel fine I will take it, it’s also self-care. I joined here more than two years ago, now I leave, I got useful advice and to me, I am a success story, I am living a life I actually enjoy, that’s all that matters to me… my final words are that I hope this is not deleted (I will not log in anymore) and I hope ppl know there is a choice, fight for your health, not against meds, do what’s best for you, I did and I don’t regret it, thank you and best wishes.
« on: May 15, 2018, 05:29:16 am »
This is directed towards the girls but I suppose it could happen to men too.
I have had tender breasts for some time now and wondered if I should get this checked out or if it is something that resolves spontaneously. Have been really fatigued, and hot flashes.
Best to all.
DGL Licorice Root
« on: April 29, 2018, 10:51:20 pm »
Hi, does anybody know if this minor amount (400mg/day) of qu has a significant impact on the metabolism of diazepam? I know it contains compounds which greatly effect the cpy3A4 and 2a19 enzymes but not sure if present in sufficient quantities. Suffered from an NSAID ulcer, was taking this off and on for 3 months and just recently stopped. My muscles feel more tight and stiff than usual. Doing a slow taper from V.
Re: DGL Licorice Root
« Reply #1 on: April 29, 2018, 11:09:22 pm »
I mean CPY2C19
Only thing keeping me going is rubbing my brain
« on: February 21, 2018, 04:41:07 am »
I haven’t been to the doctor because I am terrified on what i’ll find out. I am being as positive as I can be but it just doesn’t make sense on how I feel. When I massage my hands deep into my brain, it feels like i’m manually triggering my neurons to work. I feel like A part of my brain just wont function unless I apply pressure to it. I can feel 100 percent like shit but once I stimulate A certain area on my head, I feel almost normal immediately. It’s so weird. My symptoms are dizzyness, nauseous, and feeling panicy. I have no anxiety at all by the way. just mental symptoms. i’m not feeing the usual symptoms from withdrawal and it worries me. I think i’m going to the doctors soon and see what’s going on with me. Wish me luck. Fill you guys in later
Threw a tantrum like a little kid humiliated
« on: February 14, 2018, 03:59:03 am »
I don’t know why but looking back just now I realized I threw somewhat of a tantrum when I was at a facility well it was called a facility bit it was terrible. Now I feel so embarrassed I don’t know why I did that I was so pissed and scared at the time I thought they were trying to keep me there. I was just cold turkeyed just before maybe that’s had something to do with it
Re: Threw a tantrum like a little kid humiliated
« Reply #1 on: February 16, 2018, 05:34:20 am »
It would […].
I was sitting on a very crowded and cramped bus stop about 3 weeks ago and it was really hot. The bus had those air brake things, and as each bus arrived and departed the air brakes made a horrible hissing, squealing sound.
I kept enduring until I just screamed at the final bus and told it to shut the F up. Everyone looked at me. Aarrgghh.
I was so embarrassed but did apologise to those around who looked at me strangely. I never do stuff like that, it just overcame me.
I was in early WD and my apology was accepted.
It gets better.
Re: Threw a tantrum like a little kid humiliated
« Reply #2 on: February 16, 2018, 11:30:15 pm »
Vyea I just got into a big fight with my dad and I told him off he asked to help and I told him no and he kept going. And I started a fight with him and cursed him out I don’t feel to bad about it I’ve walked on eggshells a lot and it felt good to say f-u to him
« Last Edit: February 16, 2018, 11:40:26 pm by [Buddie] »
Very bad breath?
« on: February 13, 2018, 03:20:51 pm »
I suddenly have really horrible breath.
Does anyone else have this?
It smells like I’m rotting.
Re: Very bad breath?
« Reply #1 on: February 13, 2018, 07:18:16 pm »
Yes I had that for quite a few months. Like a metal smell…
It went away